Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 237-245
http://dx.doi.org/10.1155/S0161171280000166

On generalized quaternion algebras

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 1 February 1979; Revised 13 July 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto, “On generalized quaternion algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 237-245, 1980. https://doi.org/10.1155/S0161171280000166.